Vol. 1 No. 1 (2023)

					View Vol. 1 No. 1 (2023)
Published: 15-12-2023

Articles

  • Weighted approximation: Korovkin and quantitative type theorems

    Ali Aral
    1-21
    DOI: https://doi.org/10.64700/mmm.25
  • Perov's theorem applied to systems of equations

    Gabriela Motronea, Diana Otrocol, Ioan Rasa
    22-29
    DOI: https://doi.org/10.64700/mmm.18
  • Weighted approximation by generalized Baskakov operators reproducing affine functions

    Jorge Bustamante
    30-42
    DOI: https://doi.org/10.64700/mmm.3
  • Imaginary geometries

    Paulien Jansen, Hendrik Van Maldeghem
    43-92
    DOI: https://doi.org/10.64700/mmm.11
  • Notes on a class of operators with the localized single-valued extension property

    Salvatore Triolo
    93-99
    DOI: https://doi.org/10.64700/mmm.4